# SDR AALA201808249023

- Difficulty date: August 23, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N828AA
- Make and model: Boeing 787-9
- Aircraft serial: 40648
- Aircraft time: 5,084 hours, 501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Part serial: 1167364
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN THE FORWARD COACH CABIN DOES NOT WORK.  REPLACED WIRELESS EMERGENCY LIGHTING SYSTEM CONTROL UNIT IAW AMM 33-51-07.  OPS CHECKED GOOD. OK FOR SERVICE.
